# SDR UALA2011102405715

- Difficulty date: October 24, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,080 hours, 12,954 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: S135W1323
- Part serial: 1910
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING FWD CARGO DOOR TO LOAD, SQUEAKY GRINDING NOISE, DOOR ALMOST FULL OPEN.  A LOUD POP, THE DOOR SLAMMED CLOSED.  NOW DOOR HANGING & SWINGING  REPLACED BOTH ROTARY ACTUATORS FOR FWD CARGO DOOR, OPS CHECKED GOOD..
